# SDR REXA2012042900585

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,131 hours, 16,419 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A LIFE VEST BAG TORN.  REMOVED AND REPLACED VEST IAW AMM 25-61-03.
